I have had the contraceptive bar for just over a year now and since getting it I haven't had my period. but now just recently ive been bleeding for the past 3 weeks and not sure why, I don't think it is my monthly period as i haven't got any of my usual back pain, cramps or anything before bleeding. Help
Yes, this is perfectly normal. Implants secrete the highest level of hormones the first year and then begin to taper off the second and third years so bleeding and spotting is often seen sporadically in the second year and may become more regular in the third year. Once it is replaced again, you will likely not bleed for another year.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is there any options I can take to stop the bleeding with the contraceptive implant without removal?
Posted 22 Jan 2014 • 1 answer
Posted 17 Nov 2014 • 1 answer
Posted 1 Sep 2016 • 1 answer
Posted 16 Sep 2016 • 0 answers
Posted 22 Dec 2016 • 1 answer